# SDR IXXA06SMN412S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER UPPER SKIN CORRODED FROM STATION XE221.000 TO STATION XE270.979.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN PANEL.  FABRICATED NEW SKIN PANEL AND STIFFENERS CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW SKIN PANEL IAW DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 57-2-0 PG.17, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, FAA FORM 8110-3 NUMBER 06582 DATED 11-28-06, SEMAN DRAWING NUMBER ED-4394 DATED 11-27-06, AND SEMAN ENGINEERING ORDER NUMBER 2006921 DATED 11-28-06.
